# SDR USAA041038

- Difficulty date: November 11, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746154
- Condition: Gouged
- Location: Rt Elevator
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - LOWER SKIN SURFACE, SINGLE LAYER COMPOSITE DAMAGE .50 INCH GOUGE, RT ELEVATOR AT STA 71 AND 10 INCHES FROM FWD SPAR.  PREPARED DAMAGED AREA, APPLIED WET LAY UP REPAIR IAW SRM AND EA.
